# SDR IPXA2019041981164

- Difficulty date: March 26, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 20,428 hours, 12,921 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: A53410766200
- Part serial: 808
- Condition: Cracked
- Location: Frame 54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RIGHT SIDE FWD SLANT FRAME IS CRACKED AT FR54.  REMOVED AND REPLACED WITH NEW IAW SRM 51-40-21 AND AIRBUS DWG 15A 53410766
